# SDR AALA20071263

- Difficulty date: July 7, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T2368/07JUL - DURING CLIMB CREW REPORTED APU FIRE WARNING INDICATION.  BOTH FIRE BOTTLES WERE DISCHARGED AND AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  INSPECTION FOUND NO FIRE.  WARNING WAS STILL ON FOR LOOP NUMBER ONE.  REPLACED LEFT FIRE LOOP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
